MAUDE Adverse Event Report: ST PAUL VENTILATORS PNEUPAC ACCESSORIES; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRE

ST PAUL VENTILATORS PNEUPAC ACCESSORIES; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRE
Model Number 120002
Medical Device Problem Code Output above Specifications (1432)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the relief pressure valve at 40 and 60 settings is relieving too high.No patient injury reported.
 
Additional Manufacturer Narrative
The device was returned undamaged for evaluation.Failed relief pressure check for the 60 threshold setting was performed.Pressure relieved at 75, which is above the 48-66 spec.The alarm reed was replaced and now the pressure relieves at 55, which is within specification.The reported issue of relief pressure setting is relieving too high is confirmed.The root cause was determined as a faulty alarm reed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture, this remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).

Brand Name
VENTILATORS PNEUPAC ACCESSORIES
Common Device Name
ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
1235 e cherokee st
minneapolis, MN 55442
MDR Report Key15396728
Report Number3012307300-2022-18395
Device Sequence Number12013561
Product Code BYE
UDI-Device Identifier10610586045479
UDI-Public10610586045479
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120002
Device Catalogue Number120002V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown